# SDR CALA2010090800422

- Difficulty date: September 7, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 57,677 hours, 6,150 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Door
- Part number: 441104984
- Condition: Out Of Adjust
- Location: O2 System
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FLT ATTENDANT’S MASK AFT OF 26DEF FAILED TO DEPLOY.  LEFT FLT ATTENDANT'S OXY BOX DOOR HINGE AFT OF 26DEF ADJUSTED AND OXY BOX DOOR LATCH/ACTUATOR OPERATION TESTED NORMAL MM 35-21-00.  NOTE:  O2 MASK DROP TEST CONDUCTED DURING POST 4C TEST FLIGHT, BY TEST FLIGHT CREW.
